# SDR DHL96805006

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2711 · Aileron Tab Control System
- Part: Bolt
- Part number: YP212
- Condition: Loose
- Location: Aileron Tab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

NEED 1.5 UNITS OF AILERON AND 1 UNIT OF RUDDER TRIM FOR LEVEL FLIGHT.  FOUND BOLT LOOSE ON LT AILERON TAB.  TIGHTENED BOLT, OPS CHECK OK.
